Panadol Cold Relief PE Caplets 12s

This product provides fast and effective relief of blocked nose, fever, body aches or other associated pains.

Description

For oral use only.

Adults (including the elderly) and children over 12 years:

  • Take 2 caplets with water, every 4 to 6 hours as needed.
  • Do not take more frequently than every 4 hours and not to take more than 8 caplets per day.
  • If symptoms persist after 5 days, seek medical advice.
  • Children under 12 years are not recommended to take except on the advice of a doctor.

Active Ingredient: Paracetamol 500mg, 5mg Phenylephrine HCI.

Meril life sciences


Biomime


 

Kaneka Corporation


Crusade
Ikazuchi Zero
Mizuki Standard
Mizuki FX
Raiden 3
Thrombuster II

Nipro vascular solution


Lacrosse NSE
Goodtec Diagnostic
Atherocut


Upstream Peripheral Technologies Ltd 


GoBack Cathether 


 

Logistics


Asahi Intecc
Cryolife
Vascuasia

error: Content is protected !!
0
    0
    Your Cart
    Your cart is empty